# SDR DL72L954625

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arcing
- Location: Lt Cockpit
- Component: 5893543109
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TOP LEFT CORNER OF L1 WINDOW AROUND SCREWS THERE WAS SPARKS AND SMOKE.  WITH L1 WINDOW HEAT TURNED OFF THERE WAS NO SMOKE OR SPARKS.  REPLACED WINDOW AND CONTROLLER.
